# SDR GTIA2019071303478

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 44,152 hours, 20,381 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL ON APPROACH BETWEEN 3000-4000, TIL TOUCH DOWN-PERFORMED OPS CHECK OF PACK 1 IAW AMM 21-63-00. OPS CHECK GOOD. NO FAULTS FOUND AT THIS TIME. NO LEAK FROM ENGINES OR APU FOUND. OPERATED PACK 1 FULL HOT/ FULL COLD FOR 30 MINS. NO ODORS FOUND AT THIS IME. AIRCRAFT OK FOR SERVICE.
